×

zbMATH — the first resource for mathematics

Space of real arc germs and Poincaré series of a semi-algebraic set. (Espace des germes d’arcs réels et série de Poincaré d’un ensemble semi-algébrique.) (French) Zbl 0967.14037
The author investigates a real analogy of the theory developed by J. Denef and F. Loeser [Invent. Math. 135, 201-232 (1999; Zbl 0928.14004)]. First he defines arc spaces of germs of real arcs on semi-algebraic and real constructible sets. The geometry of these spaces yields new interesting invariants of semi-algebraic sets which are presented in the first section. Further on the author introduces a real version of the result of J. Pas on the \(p\)-adic cell decomposition [J. Reine Angew. Math. 399, 137-172 (1989; Zbl 0666.12014)] in order to obtain a theorem on quantifier elimination. The author applies the technics developed in sections 2 and 3 to the study of the Poincaré series for a semi-algebraic set and to prove that such a series belongs in fact to \(\mathbb Q[T]\).
Reviewer: Z.Hajto (Kraków)

MSC:
14P10 Semialgebraic sets and related spaces
13D40 Hilbert-Samuel and Hilbert-Kunz functions; Poincaré series
14G27 Other nonalgebraically closed ground fields in algebraic geometry
32B10 Germs of analytic sets, local parametrization
12L99 Connections between field theory and logic
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Géométrie algébrique réelle, 12, (1987), Springer-Verlag, Berlin-Heidelberg-New York · Zbl 0633.14016
[2] Model Theory, (1973), North-Holland · Zbl 0697.03022
[3] On the evaluation of certain p-adic integrals, Séminaire de Théorie des Nombres, Paris 1983-1984, 59, 25-47, (1985), Birkhäuser · Zbl 0597.12021
[4] Germs of arcs on singular algebraic varieties and motivic integration, Invent. Math., 135, 1, 201-232, (1999) · Zbl 0928.14004
[5] Rational points in Henselian discrete valuation rings, Publ. Math. I.H.E.S, 31, 59-64, (1966) · Zbl 0142.00901
[6] Fonction de Artin et germes de courbes tracées sur un germe d’espace analytique, Amer. J. Math., 115, 1299-1334, (1993) · Zbl 0804.32006
[7] Courbes tracées sur un germe d’hypersurface, Amer. J. Math., 112, 525-568, (1990) · Zbl 0743.14002
[8] The nonreduced order spectrum of a commutative ring, Rev. Math., Univ. Complut. Madrid, no. extra, 251-275, (1997) · Zbl 0941.14023
[9] Arc structure of singularities, Duke Math., 81, 31-38, (1995) · Zbl 0880.14010
[10] Uniform \(p\)-adic cell decomposition and local zeta function, J. reine angew. Math., 399, 137-172, (1989) · Zbl 0666.12014
[11] Uber die vollstandigkeit eines gewissen systems des arithmetik..., Comptes-rendus du I congrès des Mathématiciens des Pays Slaves, Warsaw, 92-101, (1929) · JFM 56.0825.04
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.